# SDR C2XA03IA066

- Difficulty date: June 25, 2003
- Submitted: June 26, 2003
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- System (JASC): 3444 · Ground Proximity System
- Part: Warning Light
- Condition: Illuminated
- Location: Ground Prox
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

THE CREW NOTED GROUND PROX ALERT TOO LOW GEAR AT 600 FEET ON APPROACH.  THE APPROACH WAS ABORTED.  THE CREW PERFORMED A MANUAL OVERRIDE OF THE GEAR, AS PRECAUTION.  VERIFIED THE GEAR WAS DOWN AND LOCKED AND LANDED WITHOUT INCIDENT.  MAINTENANCE VERIFIED ALL LANDING GEAR GROUND PROX SWITCHES WERE SECURE, NO DEFECTS NOTED.  CHECKED THE PILOTS CMC FOR MESSAGES, NONE NOTED.  THE AIRCRAFT WAS RELEASED IAW MEL.  MAINTENANCE PERFORMED A OPERATIONAL CHECK OF THE LANDING GEAR AND THE GPWS SYSTEM, NO DEFECTS NOTED.  REMOVED THE MEL FOR THE GPWS SYSTEM.
